# SDR SIMA0722

- Difficulty date: March 12, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: EO2180XU120A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3753 - EMERGENCY LIGHTS ON FLIGHT ATTENDANT PANEL CAME ON DURING TAXI.  REMOVED AND REPLACED RELAY 12LE.  OPS CHECK GOOD.  (M)
